# SDR SWAA2024082328697

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 27,665 hours, 13,689 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FUEL DRAIN MAST MISSING<[01] ADDED PART INFORMATION;[02] INSTALLED APU DRAIN MAST PER AMM 28-25-07
